Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 31-38 (2017)

Extensions for a regular function with values in dual quaternions

Ji Eun Kim

Dongguk University

Abstract: This paper researches properties of a regular function defined on a domain in Clifford analysis. Also, the paper investigates properties of extensions for a regular function with values in $D_H$ and the corresponding Cauchy-Riemann system for a regular function of dual quaternionic variables.

Keywords: quaternion, dual number, regular function, Cauchy-Riemann system, Clifford analysis.

Classification (MSC2000): 32A99; 32W50, 30G35, 11E88

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition